# SDR SWAA2024012439772

- Difficulty date: January 10, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FCB BS500 - BS500A RBL23 WL156.<[01] REMOVED AND REPLACED ON AFT SHIELD AT FCB BS 492 TO BS 500A RBL 23 IAW SRM 51-40-02 AND DWG 143A0080;[02] VERIFIED THE MEASUREMENT TABLE;[03] VERIFIED REPLACEMENT OF THE AFT SHIELD IN THE FWD CARGO BAY DOOR CUTOUT AT BS 492 TO BS 500A RBL 23 IAW SRM 51-40-02 AND DWG 143A0080
